Georgia, 2015Flash Flood in Georgia, July 3, 2015
July 3, 2015 · NWS FFC · 1 event in 1 county or zone
Gulf moisture combined with slow moving thunderstorms and heavy rain to produce isolated flash flooding over North Georgia early in the morning.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Gulf moisture combined with slow moving thunderstorms and heavy rain to produce isolated flash flooding over North Georgia early in the morning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 3, 6:47 AM EST, 43 minutes earlier.
Area forecast discussion, Jul 3, 6:47 AM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 AM EDT FRI JUL 3 2015
.PREV DISCUSSION... /ISSUED 447 AM EDT FRI JUL 3 2015/
SHORT TERM /TODAY THROUGH SUNDAY/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS
ACROSS NORTH AND EASTERN GA. LOOKING AT THE WATER VAPOR LOOP LOOKS
LIKE A WEAK WAVE IS MOVING ACROSS THE AREA WHICH IS HELPING TO SPARK
SOME OF THE PRECIPITATION WE SEE THIS MORNING. INSTABILITIES ARE
ALSO A BIT HIGH ACROSS THE AREA FOR THIS TIME OF DAY. WE HAVE NOT
SEEN ANY SEVERE STORMS THIS MORNING BUT THE STORMS ARE PRODUCING A
LOT OF RAIN AND LIGHTNING STRIKES. EXPECTING SHRA/TSRA TO BECOME
MORE WIDESPREAD ACROSS THE REGION DURING THE DAYLIGHT HOURS AS WE
ARE IN A VERY MOIST PATTERN THOUGH THE WEEKEND. OVER THE NEXT FEW
DAYS WE CAN EXPECT A VERY DIURNAL DRIVEN PATTERN WITH THE MAJORITY
OF THE PRECIPITATION OCCURRING ACROSS NORTH GA. WE WILL SEE SHOWERS
AND THUNDERSTORMS ACROSS THE ENTIRE AREA BUT THE AXIS OF THE DEEPER
MOISTURE STAYS ACROSS NORTHERN PORTIONS OF THE STATE THROUGH THE
WEEKEND. AS THESE THUNDERSTORMS DEVELOP EVERY DAY SOME OF THEM MAY
BECOME STRONG TO SEVERE WITH ADEQUATE INSTABILITY...AS HAS BEEN THE
CASE OVER THE LAST SEVERAL DAYS. SPC HAS ALL OF NORTH AND PORTIONS
OF CENTRAL GEORGIA IN A LIGHT RISK AREA TODAY WITH THE REST OF
CENTRAL GA IN A MARGINAL RISK. CURRENTLY DAYS 2 AND 3 ARE ONLY IN A
GENERAL RISK BUT WOULD NOT BE SURPRISED TO SEE THEM UPGRADED TO AT
LEAST A MARGINAL RISK THROUGH THE WEEKEND. THE GREATEST THREATS FROM
ANY STRONG TO SEVERE STORMS WILL BE PERIODS OF HEAVY RAIN
..LIGHTNING...HAIL...AND GUSTY WINDS. TEMPERATURES WILL REMAIN
GENERALLY BELOW AVERAGE IN THE SHORT TERM DUE TO THE ABUNDANT SHOWER
AND THUNDERSTORM ACTIVITY.
01
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE GFS AND ECMWF ARE STILL SHOWING THE UPPER TROUGH... CURRENTLY
CAUSING SO MUCH UNSETTLED WEATHER... WEAKENING AND SHEARING
EASTWARD BY LATE MONDAY-MONDAY NIGHT. HOWEVER... A FAIRLY ACTIVE
NEARLY ZONAL FLOW ALOFT REMAINS PARKED ACROSS THE TN VALLEY REGION
ON TUESDAY. ALL THIS WOULD SUPPORT AT LEAST SCATTERED DIURNALLY
DRIVEN SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FOR MONDAY AND
TUESDAY. LONG RANGE MODELS CONTINUE TO SHOW WEAK HIGH PRESSURE
BUILDING INTO THE AREA BY MID WEAK... AND POSSIBLE REDUCING RAIN
CHANCES FOR WEDNESDAY THROUGH FRIDAY OF NEXT WEEK. HOWEVER...
DESPITE ANY WEAK RIDGE INFLUENCE... THE TYPICAL SUMMERTIME
ISOLATED TO LOW SCATTERED COVERAGE OF STORMS SHOULD STILL BE
EXPECTED EACH AFTERNOON OR EVENING.
39
&&
.AVIATION...
12Z UPDATE...
SHOWERS AND THUNDERSTORM MOVING SLOWLY SOUTH THROUGH THE STATE.
THE MAJORITY OF THE PRECIPITATION IS STILL NORTH OF THE ATL AREA
TAF SITES BUT SHOULD BEGIN TO SEE PRECIP BY 14-15Z. AREAL COVERAGE
OF SHOWERS AND THUNDERSTORMS EXPECTED TO INCREASE AND CONTINUE OFF
AND ON THROUGH OUT THE DAY. WINDS WILL STAY OUT OF THE W TO SW IN
THE 6-12KT RANGE. WILL SEE SOME WIND SPEEDS THIS AFTERNOON IN THE
15KT RANGE GUSTING TO 25KT. CEILINGS SHOULD ALSO STAY VFR EXCEPT
IN AND AROUND CONVECTIVE ACTIVITY.
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE OF ON ALL ELEMENTS
01
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 87 69 87 71 / 80 50 50 40
ATLANTA 86 70 85 72 / 80 50 50 50
BLAIRSVILLE 76 64 77 65 / 100 60 70 60
CARTERSVILLE 83 68 83 70 / 90 60 70 70
COLUMBUS 91 72 89 72 / 40 30 50 40
GAINESVILLE 82 68 82 70 / 90 60 60 50
MACON 92 71 92 71 / 40 30 50 30
ROME 83 69 83 70 / 100 70 70 60
PEACHTREE CITY 87 70 86 71 / 80 40 50 40
VIDALIA 92 73 93 73 / 40 30 50 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 3, 1:17 AM EST, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 AM EDT FRI JUL 3 2015
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
217 AM EDT FRI JUL 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TODAY...
...A FEW SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING...
WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT
LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL
RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE BRIEF FLOODING
ALONG LOW LYING AND POOR DRAINAGE AREAS.
DISCUSSION...
A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND
UNSTABLE AIR MASS TO PRODUCE SCATTERED TO NUMEROUS THUNDERSTORMS
AGAIN TODAY. A FEW STORMS COULD BECOME SEVERE... ESPECIALLY
DURING THE AFTERNOON AND EVENING HOURS. ALTHOUGH A SEVERE STORM
COULD OCCUR ANYWHERE TODAY... THE BEST CHANCE FOR SEVERE STORMS
WILL BE MAINLY ALONG AND NORTH OF A LA GRANGE TO MACON TO
SWAINSBORO LINE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY...
AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND
EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 1:54 AM EST, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 AM EDT FRI JUL 3 2015
GAZ060>062-073>076-030730-
GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-PUTNAM GA-
HANCOCK GA-WARREN GA-
254 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GLASCOCK...
WASHINGTON...BALDWIN...JEFFERSON...PUTNAM...HANCOCK AND WARREN
COUNTIES UNTIL 330 AM EDT...
AT 251 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR FIVE POINTS
TO NEAR LINTON TO NEAR WARFIELD... AND MOVING EAST AT 25 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
CAN BE EXPECTED AS THESE STORMS MOVE ACROSS PARTS OF GLASCOCK...
WASHINGTON...BALDWIN...JEFFERSON...PUTNAM...HANCOCK AND WARREN
COUNTIES THROUGH 330 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
LAT...LON 3311 8228 3301 8228 3305 8301 3324 8351
3338 8344 3338 8314 3336 8255 3334 8250
3333 8242 3331 8240 3331 8234 3327 8226
3323 8223
TIME...MOT...LOC 0651Z 273DEG 37KT 3331 8268 3317 8288 3329 8339Special weather statement, Jul 3, 1:58 AM EST, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 AM EDT FRI JUL 3 2015
GAZ002-004-005-011-012-019-030745-
MURRAY GA-GORDON GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
258 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MURRAY...
GORDON...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES UNTIL 345
AM EDT...
AT 255 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR RESACA TO
NEAR CENTER POST AND TRION... MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF MURRAY...
GORDON...WHITFIELD...CHATTOOGA...WALKER AND FLOYD COUNTIES THROUGH
345 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
LAT...LON 3471 8542 3481 8460 3479 8461 3478 8464
3476 8464 3473 8466 3448 8466 3446 8465
3443 8466 3453 8543
TIME...MOT...LOC 0655Z 273DEG 34KT 3460 8496Special weather statement, Jul 3, 2:42 AM EST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 AM EDT FRI JUL 3 2015
GAZ074>076-030815-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-
342 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN GLASCOCK...
WASHINGTON AND JEFFERSON COUNTIES UNTIL 415 AM EDT...
AT 339 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR GRANGE TO
NEAR WARTHEN... AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF GLASCOCK...
WASHINGTON AND JEFFERSON COUNTIES THROUGH 415 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...LOUISVILLE...DAVISBORO...EDGE HILL...EDGEHILL...
WARTHEN...STAPLETONS CROSSROADS...DOWNS...MOXLEY AND GRANGE.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3307 8229 3293 8227 3289 8229 3301 8285
3319 8280 3315 8227
TIME...MOT...LOC 0739Z 281DEG 25KT 3306 8252Special weather statement, Jul 3, 3:58 AM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 AM EDT FRI JUL 3 2015
GAZ050-059>061-030930-
JASPER GA-GREENE GA-PUTNAM GA-HANCOCK GA-
458 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN JASPER...
GREENE...PUTNAM AND HANCOCK COUNTIES UNTIL 530 AM EDT...
AT 457 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SHADY DALE...OR 7 MILES WEST OF EATONTON...
MOVING EAST AT 35 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JASPER...GREENE...PUTNAM AND HANCOCK
COUNTIES...INCLUDING AREAS AROUND
EATONTON...SHADY DALE...REYNOLDS PLANTATION...PHOENIX...LIBERTY...
WARFIELD...HARMONY...DEVEREUX...ROCKVILLE...ROCK EAGLE 4-H CENTER...
WILLARD...OCONEE SPRINGS PARK...CENTRAL GEORGIA EXPERIMENT STN AND
SHOULDERBONE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LAT...LON 3321 8307 3327 8359 3345 8359 3345 8356
3343 8352 3346 8342 3348 8306
TIME...MOT...LOC 0857Z 271DEG 32KT 3336 8350Special weather statement, Jul 3, 5:06 AM EST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 AM EDT FRI JUL 3 2015
GAZ011-012-019-020-031045-
GORDON GA-BARTOW GA-CHATTOOGA GA-FLOYD GA-
606 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN GORDON... BARTOW...CHATTOOGA AND FLOYD COUNTIES UNTIL
645 AM EDT...
AT 603 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR
ADAIRSVILLE... WEST ACROSS ROME AND BEYOND THE ALABAMA AND GEORGIA
STATE LINE. THESE STORMS ARE MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
CAN BE EXPECTED AS THESE STORMS MOVE ACROSS PARTS OF GORDON...
BARTOW...CHATTOOGA AND FLOYD COUNTIES THROUGH 645 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS LIKELY.
LAT...LON 3454 8465 3448 8466 3444 8466 3436 8465
3435 8464 3435 8465 3414 8466 3419 8541
3443 8544
TIME...MOT...LOC 1003Z 263DEG 26KT 3432 8516Special weather statement, Jul 3, 5:10 AM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 AM EDT FRI JUL 3 2015
GAZ050-060>062-075-031100-
GLASCOCK GA-GREENE GA-PUTNAM GA-HANCOCK GA-WARREN GA-
610 AM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN GLASCOCK... GREENE...PUTNAM...HANCOCK AND WARREN
COUNTIES UNTIL 700 AM EDT...
AT 607 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR EATONTON...
EASTWARD TO NEAR WARRENTON AND FIVE POINTS. THESE STORMS ARE MOVING
EAST AT 30 MPH.
WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN
ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF GLASCOCK...
GREENE...PUTNAM...HANCOCK AND WARREN COUNTIES THROUGH 700 AM EDT.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3323 8250 3323 8274 3324 8276 3323 8279
3323 8332 3342 8333 3345 8295 3344 8292
3344 8285 3346 8286 3349 8260 3345 8259
3341 8255 3335 8255 3336 8253 3334 8250
3334 8245 3331 8239
TIME...MOT...LOC 1007Z 265DEG 27KT 3335 8304Flash Flood, Forsyth
- When
- July 3, 7:30 AM EST to 1:15 PM EST
- Where
- Forsyth County, 1.79 mi SW of Drew to 1.79 mi WSW of Big Creek
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Other Federal Agency
- Coordinates
- 34.180, -84.240
The stage height of a USGS stream gage on the Big Creek at Atlanta Highway southwest of Cumming reached flood stage of 6 feet. The creek crest at 8.4 feet. Minor flooding 1 to 3 feet deep occurred on the sidewalks and boardwalks of the Big Creek Greenway along the creek.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Kentucky, July 3 to 6, 20151 death · $70,000 · 3 events
- Hail and Damaging Winds in Kansas, July 3, 2015$425,000 · 2 in hail · 22 events
- Flood and Hail in California, July 3 to 8, 2015$775,000 · 0.88 in hail · 8 events
- Flash Flooding and Damaging Wind in Mississippi, July 3, 2015$275,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Mississippi, July 3 to 4, 2015$66,000 · 1.75 in hail · 12 events
- Flash Flood in Kentucky, July 3, 2015$100,000 · 1 event
- Damaging Winds in Georgia, July 3, 2015$56,000 · 50 kt wind · 5 events
- Damaging Winds in South Carolina, July 3, 201556 kt wind · 36 events
- Hail and Damaging Winds in Florida, July 3, 2015$31,000 · 1 in hail · 5 events
- Flash Flood and Flood in Indiana, July 3 to 4, 2015$25,000 · 2 events
- Hail and Damaging Winds in Oklahoma, July 3 to 4, 2015$11,000 · 1.75 in hail · 10 events
- Flash Flood in Tennessee, July 3, 2015$15,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 593830.